itchings making me go nuts!!

Discussion in 'Fibromyalgia Main Forum' started by benton, May 14, 2003.

  1. benton

    benton New Member

    Hi

    My doctor changed my antidepressants after 4 years as they didnt seem be having any effect anymore. They were amitriptiline and im now on Seroxat (paxil i think in the us) and have been taking them for two weeks. The last two days i have been having terrible itching all over, its really awful. Im scratching all the time but its like ants crawling underneath the skin and i cant seem to stop the itch no matter how much i scratch!! It seems to move around my body... any ideas? Does anyone else have this problem?? Help!!!!! Grrrrr

    Thanks

    Mandy
    x
    [This Message was Edited on 05/15/2003]
  2. benton

    benton New Member

    Hi

    Thank you both very much for your advice. I rang the doctor but i cant see him until 2nd June. He told me i am NOT to stop taking them until then!! Great help that is... i will have no skin left at this rate. Im in the uk btw.

    Mandy
    xx

    ps, isnt this site just great!! thanks again!! Aghhhh!!!
  3. amaryllis

    amaryllis New Member

    take two benadryl. It will definitely cut down on the itchiness.

    Hope you feel better soon!!

    ~A
  4. Pixie

    Pixie New Member

    Hi,

    Most defintely contact your doctor, and try some non drowsy benadryl to see if that will help. If you develop a rash stop taking the drug and contact your doctor right away.

    I took a medicine for a week Ultram before I broke out in the rash. Silly thing was it really worked,and my body didn't like it.

    Take care,

    Sleep well.

    Pixie
  5. outraged

    outraged New Member

    Hi!

    Itching drives me crazy too. I've tried taking Benedryl to combat these side effects and it works. If it's okay with your doc, give it a try.

    God Bless,
    Kim